I also had what they said was a Tia a month ago. I have since returned to work but really notice a difference in my ability to do my job as I did it before. I am slower, I can not type as well. I spell words wrong and have to continually correct. Sometimes I just feel like I'm in a fog. I'm also more emotional.Since they say there are no after effects why do we all seem to have something? Sunshine. I don't really feel like sunshine...It's just that every name I put in was taken.
Difficulty in writing and spelling may be due to an after effect of TIA.You should consult an occupational therapist or a physical therapist who will be helpful. All the symptoms you have are common after TIA .You need to be rehabilitated properly.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.